MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CL-870
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, following a procedure, the device did not absorb.The surgeon has to go in and cut out the suture.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13539491
Report Number1219930-2022-00570
Device Sequence Number11876444
Product Code GAM
UDI-Device Identifier10884521042704
UDI-Public10884521042704
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberCL-870
Device Catalogue NumberCL-870
Device Lot NumberA7F0701X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date02/15/2022
Date Device Manufactured06/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown